# SDR SWAA2022061515453

- Difficulty date: June 5, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221GF
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221GF MISSING PIECE O/B FWD EDGE / [01] MEASUREMENTS;[02] REPAIRED DAMAGE AREA ON FLOOR PANEL #221GF O/B FWD EDGE ASPER B737 SRM 53-00-50-2R-9;[03] VERIFIED 1 & 2
